# SDR 2020F00365

- Difficulty date: July 22, 2019
- Submitted: August 18, 2020
- Operation: General aviation
- Aircraft: N4444Z
- Make and model: Dhav DHC2*
- Aircraft serial: 1307
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Rod
- Part number: 5615145
- Condition: Corroded
- Location: Floats
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 LOWER FLOAT TIE-ROD (FLYING WIRES) WIRE PULLS SHOW SIGNS OF CORROSION AND ATTACHMENT HOLE ELONGATION.
